Securely Order and Affordably Fill your Prescriptions Online, VIPPS Accredited & Licensed in all 50 States, Thousands of Medications Below Your Co-Pay or Deductible, No Insurance? No Problem! We Fill Cash Prescriptionslearn more
Browse Products from A to Z:

    Unfortunately our full catalog may not be displayed in your state. If you contact our Customer Support by one of the methods below, we will be able to assist you in locating the product you are looking for.


    Customer Support

    Phone: 1-800-748-7001

    Email: Support@HealthWarehouse.com

    Please enter your shipping ZIP Code

    Due to pharmacy regulations, we need you to enter your shipping zip code before viewing this product.

    Acetaminophen 325mg Tablets

    Prescription RequiredAcetaminophen 325mg Tablets
    Download Mail In Order Form

    Product ID: *ACEHEN325

    Price : Select Quantity Below

    In Stock
    - Select Quantity (Tablets) -
    30 Tablets
    $9.00
    Select
    60 Tablets
    $13.80
    Select
    90 Tablets
    $18.90
    Select
    100 Tablets
    $20.00
    Select
    180 Tablets
    $32.40
    Select
    270 Tablets
    $45.90
    Select
    360 Tablets
    $61.20
    Select
    Custom Tablet Quantity
    Select
    Prescription Required
    Add To My Cart

    Product Summary

    • PRESCRIPTION REQUIRED
    • Ask About Accepted Insurance Providers

    IMPORTANT: HOW TO USE THIS INFORMATION: This is a summary and does NOT have all possible information about this product. This information does not assure that this product is safe, effective, or appropriate for you. This information is not individual medical advice and does not substitute for the advice of your health care professional. Always ask your health care professional for complete information about this product and your specific health needs.

    ACETAMINOPHEN - ORAL

    (a-SEET-a-MIN-oh-fen)

    COMMON BRAND NAME(S): Panadol, Tylenol

    WARNING: Taking too much acetaminophen may cause serious (possibly fatal) liver disease. Adults should not take more than 4000 milligrams (4 grams) of acetaminophen a day. If you have liver problems, consult your doctor or pharmacist for a safe dosage of this medication. Daily use of alcohol, especially when combined with acetaminophen, may increase your risk for liver damage. Avoid alcohol. Check with your doctor or pharmacist for more information. Get medical help right away if you have any symptoms of liver damage, including: dark urine, persistent nausea/vomiting, stomach/abdominal pain, extreme tiredness, or yellowing eyes/skin. Acetaminophen is an ingredient found in many nonprescription products and in some combination prescription medications (such as pain/fever drugs or cough-and-cold products). Carefully check the labels on all your medicines because they may also contain acetaminophen. Ask your pharmacist about using those products safely. Get medical help right away if you have taken more than 4000 milligrams of acetaminophen a day, even if you feel well.

    USES: This drug is used to treat mild to moderate pain (from headaches, menstrual periods, toothaches, backaches, osteoarthritis, or cold/flu aches and pains) and to reduce fever.

    HOW TO USE: Take this product by mouth as directed. Follow all directions on the product package. If you are uncertain about any of the information, consult your doctor or pharmacist. There are many brands and forms of acetaminophen available. Read the dosing instructions carefully for each product because the amount of acetaminophen may be different between products. Do not take more acetaminophen than recommended. (See also Warning section.) For suspensions, shake the medication well before each dose. Measure the liquid medication with the provided dose-measuring spoon/dropper/syringe to make sure you have the correct dose. Do not use a household spoon. For rapidly-dissolving tablets, chew or allow to dissolve on the tongue, then swallow with or without water. For chewable tablets, chew thoroughly before swallowing. Do not crush or chew extended-release tablets. Doing so can release all of the drug at once, increasing the risk of side effects. Also, do not split the tablets unless they have a score line and your doctor or pharmacist tells you to do so. Swallow the whole or split tablet without crushing or chewing. For effervescent tablets, dissolve the dose in the recommended amount of water, then drink. Pain medications work best if they are used as the first signs of pain occur. If you wait until the symptoms have worsened, the medication may not work as well. Do not take this medication for fever for more than 3 days unless directed by your doctor. For adults, do not take this product for pain for more than 10 days (5 days in children) unless directed by your doctor. If the child has a sore throat (especially with high fever, headache, or nausea/vomiting), consult the doctor promptly. Tell your doctor if your condition persists or worsens or if you develop new symptoms. If you think you may have a serious medical problem, get medical help right away.

    SIDE EFFECTS: See also Warning section. This drug usually has no side effects. If you have any unusual effects, contact your doctor or pharmacist promptly. If your doctor has directed you to use this medication, remember that he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects. A very serious allergic reaction to this drug is rare. However, get medical help right away if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing. This is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor or pharmacist. In the US - Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088. In Canada - Call your doctor for medical advice about side effects. You may report side effects to Health Canada at 1-866-234-2345.

    PRECAUTIONS: See also Warning section. Before taking acetaminophen, tell your doctor or pharmacist if you are allergic to it; or if you have any other allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details. Before using this product, tell your doctor or pharmacist your medical history, especially of: liver disease, regular use/abuse of alcohol. Liquid products, chewable tablets, or dissolving/effervescent tablets may contain sugar or aspartame. Caution is advised if you have diabetes, phenylketonuria (PKU), or any other condition that requires you to limit/avoid these substances in your diet. If you have any of these conditions, ask your doctor or pharmacist about using these products safely. Tell your doctor if you are pregnant before using this medication. Acetaminophen passes into breast milk. Consult your doctor before breast-feeding.

    DRUG INTERACTIONS: See also Warning section. Drug interactions may change how your medications work or increase your risk for serious side effects. This document does not contain all possible drug interactions. Keep a list of all the products you use (including prescription/nonprescription drugs and herbal products) and share it with your doctor and pharmacist. Do not start, stop, or change the dosage of any medicines without your doctor's approval. Some products that may interact with this drug include: "blood thinners" (such as warfarin), isoniazid. This medication may interfere with certain laboratory tests, possibly causing false test results. Make sure laboratory personnel and all your doctors know you use this drug.

    OVERDOSE: If overdose is suspected, contact a poison control center or emergency room immediately. US residents can call the US National Poison Hotline at 1-800-222-1222. Canada residents can call a provincial poison control center. Symptoms of overdose may include: nausea, vomiting, increased sweating, yellowing eyes/skin, dark urine, severe stomach/abdominal pain, extreme tiredness.

    NOTES: Acetaminophen does not cause the stomach and intestinal ulcers that NSAIDs such as aspirin, ibuprofen, and naproxen may cause. However, acetaminophen does not reduce swelling (inflammation) like the NSAIDs do. Consult your doctor for more details and to see which medication might be right for you.

    MISSED DOSE: If you are taking this medication on a regular schedule and miss a dose, take it as soon as you remember. If it is near the time of the next dose, skip the missed dose and resume your usual dosing schedule. Do not double the dose to catch up.

    STORAGE: Store at room temperature away from light and moisture. Do not store in the bathroom. Keep all medications away from children and pets. Do not flush medications down the toilet or pour them into a drain unless instructed to do so. Properly discard this product when it is expired or no longer needed. Consult your pharmacist or local waste disposal company.

    Information last revised April 2012. Copyright(c) 2012 First Databank, Inc.

    Compare Prices

    Ratings And Reviews

    There are currently no reviews for this product. Be the first to review this product

    Happy Customers
    • Altha B. 

      “Health Warehouse has always been very professional and the customer service is excellent. The prices are excellent as well, I trust Health Warehouse to complete my orders and ship as promised. I will and do recommend them t...”

    • Nancy O. 

      “Health Warehouse is a great place to shop for your over the counter needs.”

    • Albert I.  Harmony, NC.

      “Thank goodness for HealthWarehouse.com!!! My husband has medicare part D which is eaten away quickly on 3 non generic medications. He takes 10 medication of which we order strickly from HealthWarehouse.com because it's affo...”

    • More Happy Customers

    1-800-748-7001

    1-888-870-2808

    VIPPS
    HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. Licensed to sell prescriptions in all 50 states and the District of Columbia, HealthWarehouse.com has become America’s Trusted Online Pharmacy for more than 7 years. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.